# SDR SWAA082164

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 33,562 hours, 19,303 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: DAS623B
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LEFT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR CONTROL BEARING PER MM.
